Semiparametric approach to the one-way layout

Fokianos, K. and Qin, J. and Kedem, B. and Short, D.A. (2001) Semiparametric approach to the one-way layout. Technometrics, 43 (1). pp. 56-65. ISSN 0040-1706

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Technometrics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2613
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 127891
Deposited By: ep_importer_pure
Deposited On: 03 Oct 2018 13:16
Refereed?: Yes
Published?: Published
Last Modified: 23 Jan 2020 04:48

Actions (login required)

View Item View Item